# SDR AALA201612069009

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 19,974 hours, 10,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT ON CIDS PANEL TO CHECK PRESSURE ON L1 DOOR.  SERVICED DOOR DAMPER IAW AMM 52-10-00.
